# SDR IPXA11567322

- Difficulty date: June 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT W/W FAIRING SUPPORT CORRODED APPROX BS 1140, LBL 64.    FABRICATED LT W/W FAIRING SUPPORT (STIFFENER) IAW DWG 149N7523, SRM 53-00-71-1A1, SRM 51-40-02-0G.
